It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


withdrawals are withdrawals...there is no avoiding them even after a slow taper/methadone/subutex/suboxone/buprenex...the longer you are on meds usually the longer the w/d's..physical/mental...ive found that its the relapse that effects the most..people stop taking meds..go into w/d's and are not mentally ready to accept the punishment the body/mind goes thru..sleeplessness,diahrea,restless legs are the things that drove me right back to taking opiates..whatever is available....heroin/lortab/percs/oxies..ive done all of it and w/d'ed on all of them including being on bupenorphine for almost 4 years....it is truly a disease..addiction to opiates...chef





All times are GMT -7. The time now is 03:03 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!